Access count of this item: 129

Files in This Item:
File Description SizeFormat 
1324_17.pdf1.08 MBAdobe PDFView/Open
Title: Universal bound for isogenies of elliptic curves over number fields (Algebraic Number Theory and Related Topics)
Authors: Kawamura, Takashi
Author's alias: 河村, 隆
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 161
End page: 173
URI: http://hdl.handle.net/2433/43157
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.